A characterization of the norm of an Azumaya algebra of constant rank through the divided powers algebra of an algebra
Beiträge zur Algebra und Geometrie, Tome 22 (1986), pp. 53-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
module of symmetric contravariant tensors, multiplication, determinant, characteristic polynomial, faithfully flat descent, Azumaya algebra, reduced norm
@article{BAG_1986__22_138335,
author = {Dieter Ziplies},
title = {A characterization of the norm of an {Azumaya} algebra of constant rank through the divided powers algebra of an algebra},
journal = {Beitr\"age zur Algebra und Geometrie},
pages = {53--70},
year = {1986},
volume = {22},
zbl = {0609.16003},
url = {http://geodesic.mathdoc.fr/item/BAG_1986__22_138335/}
}
TY - JOUR AU - Dieter Ziplies TI - A characterization of the norm of an Azumaya algebra of constant rank through the divided powers algebra of an algebra JO - Beiträge zur Algebra und Geometrie PY - 1986 SP - 53 EP - 70 VL - 22 UR - http://geodesic.mathdoc.fr/item/BAG_1986__22_138335/ ID - BAG_1986__22_138335 ER -
Dieter Ziplies. A characterization of the norm of an Azumaya algebra of constant rank through the divided powers algebra of an algebra. Beiträge zur Algebra und Geometrie, Tome 22 (1986), pp. 53-70. http://geodesic.mathdoc.fr/item/BAG_1986__22_138335/